# SDR CA060510009

- Difficulty date: May 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Cont IO520MB
- System (JASC): 8011 · Engine Starter
- Part: Shaft
- Part number: 629435
- Condition: Broken
- Location: Starter Adapter
- Component: Starter Adapter, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE GEAR TEETH BROKEN OFF AND MISSING.  ONE OTHER TOOTH CRACKED.
